# SDR SWAA2015022036751

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 55,596 hours, 32,317 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2315B
- Part serial: 5979
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW OUTER PANE ARCED.  R & R R1 WINDOW IAW MM & MT.
